# SDR SWIA201436321

- Difficulty date: January 29, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,935 hours, 22,395 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HAS DEEP CHAFING ON FWD INNER EDGE.  C-CHECK REPLACED 1 REPAIR PIECE AND RESTORED FINISH ON LT MLG DOOR INNER EDGE IAW REO.
